# SDR QXEA0200626

- Difficulty date: April 10, 2002
- Submitted: April 12, 2002
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 40,018 hours, 48,780 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- FORWARD CABIN EXIT SIGN LIGHTS INOPERATIVE.  REMOVED AND REPLACED FORWARD CABIN EXIT SIGN.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
